# SDR V0XR413Y041611008

- Difficulty date: April 16, 2011
- Submitted: April 16, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 6,901 hours, 4,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6703257135
- Condition: Delaminated
- Location: Zone 100
- Part time: 6,901 hours, 4,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242 BRF, PN SH670-32571-35, HAS SOFT SPOT.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-47.
